# SDR CA120409006

- Difficulty date: April 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 24,626 hours
- Engine: Pwa PT6T3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Drain Valve
- Part number: 209062010001
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DI NR 2 POWER SECTION WAS FOUND TO BE LOW ON OIL.  AFTER INVESTIGATION LEAKAGE WAS FOUND FROM OIL DRAIN VALVE.  UPON REMOVAL SCREWS HOLDING INPUT SPIGOT WERE FOUND PULLED OUT OF VALVE BODY, ALLOWING LEAKAGE PAST THE INTERNAL O-RING.  THE SCREWS LOCKWIRE WERE INTACT.
